Some background about me and my health, I am a 28 year old female, a little on the chubby side, and I smoke. I don't get as much exercise as I'd like, but am working on it. My eating habits vary from very bad (pizza Friday) to extremely healthy. Sheesh! I am all over the place! :) I have never suffered from anything really, I rarely get common illnesses so this issue I am having is really gnawing at me.
Yesterday I was dealing with fairly bad heartburn, last night I took a couple of Rolaids and went to bed. This morning I woke up fine, and went on with my day. About 5 hours after waking up however, I noticed that whenever I swallowed I would get a very sharp pain/cramp in my upper chest/stomach. It is only one cramp and lasts about 4-5 seconds and is incredibly painful.
It doesn't matter what I swallow, water, food, and even saliva, the pain still comes like clockwork. When I drink water, I can feel the cold rushing down my throat to my stomach, and the pain hits about 5 seconds after reaching my stomach, I have zero throat pain or discomfort when I swallow.
I also want to note that it feels like there is something lodged right at the top of my stomach (or perhaps in the bottom of my esophagus, I am no doctor so I have no idea where one ends and the other begins) right where the pain is. This feeling of something lodged was felt yesterday when I was dealing with the heartburn and is the only symptom that has seemed to stay.
I plan on going to the doctor Monday if it does not subside, being that it is the weekend however, I would rather not pay the outrageous emergency room costs when it is something I can tolerate for now.
I apologize for the very long post, but am really hoping that maybe someone on here could provide some insight? Or at the very least ideas on how to make myself more comfortable until I can see a doctor?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?